MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117016
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6)2016 ¿ patient was diagnosed with umbilical hernia thereby underwent laparoscopic repair with implant of bard soft mesh (device 1).Per operative notes, ¿a piece of bard soft mesh (device 1) was placed into the retrorectus space and sutured.¿ (b)(6)2016 ¿ patient was diagnosed with small bowel obstruction and recurrent hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 2).Per operative notes, ¿a ventralight st using echo ps (device 2) was placed into the abdomen and attach it to the anterior abdominal wall and tacked.¿ (b)(6)2018 ¿ patient was diagnosed with multiply recurrent incisional hernia thereby underwent open repair with partial removal of (device 1 and device 2).Per operative notes, ¿the retrorectus piece of mesh and intraperitoneal mesh was noted.Both pieces of mesh were cut in half.Adhesions were lysed.The mesenteric border of the bowel was scarred.A piece of synthetic mesh was placed and secured using sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2016) is considered to be a best estimate.This mdr represents the bard soft mesh (device 1).An additional supplemental emdr was submitted to represent the ventralight st using echo ps (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23321052
Report Number1213643-2025-00996
Device Sequence Number18619270
Product Code FTL
UDI-Device Identifier00801741030932
UDI-Public(01)00801741030932(17)210428(10)HUAS0433
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Catalogue Number0117016
Device Lot NumberHUAS0433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale